Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Embeddings in $ G(1,\,3)$


Author: A. Papantonopoulou
Journal: Proc. Amer. Math. Soc. 89 (1983), 583-586
MSC: Primary 14J25; Secondary 14E25, 14M15
Corrigendum: Proc. Amer. Math. Soc. 95 (1985), 533-536.
MathSciNet review: 718977
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a description of nonsingular surfaces of degree $ d \leqslant 8$ in the Grassmannian $ G(1,3)$ embedded in $ {{\mathbf{P}}^5}$.


References [Enhancements On Off] (What's this?)

  • [1] Arnaud Beauville, Surfaces algébriques complexes, Société Mathématique de France, Paris, 1978 (French). Avec une sommaire en anglais; Astérisque, No. 54. MR 0485887
  • [2] Enrico Bombieri and Dale Husemoller, Classification and embeddings of surfaces, Algebraic geometry (Proc. Sympos. Pure Math., Vol. 29, Humboldt State Univ., Arcata, Calif., 1974) Amer. Math. Soc., Providence, R.I., 1975, pp. 329–420. MR 0506292
  • [3] L. Ein, Nondegenerate surfaces of degree $ n + 3$ in $ P_C^n$, preprint.
  • [4] Robin Hartshorne, Curves with high self-intersection on algebraic surfaces, Inst. Hautes Études Sci. Publ. Math. 36 (1969), 111–125. MR 0266924
  • [5] Robin Hartshorne, Algebraic geometry, Springer-Verlag, New York-Heidelberg, 1977. Graduate Texts in Mathematics, No. 52. MR 0463157
  • [6] Klaus Hulek, The normal bundle of a curve on a quadric, Math. Ann. 258 (1981/82), no. 2, 201–206. MR 641825, 10.1007/BF01450535
  • [7] David Mumford, Abelian varieties, Tata Institute of Fundamental Research Studies in Mathematics, No. 5, Published for the Tata Institute of Fundamental Research, Bombay; Oxford University Press, London, 1970. MR 0282985
  • [8] Masayoshi Nagata, On rational surfaces. I. Irreducible curves of arithmetic genus 0 or 1, Mem. Coll. Sci. Univ. Kyoto Ser. A Math. 32 (1960), 351–370. MR 0126443
  • [9] Aigli Papantonopoulou, Curves in Grassmann varieties, Nagoya Math. J. 66 (1977), 121–137. MR 0437551
  • [10] L. Roth, On surfaces of sectional genus four, Proc. Cambridge Philos. Soc. 29 (1933), 184-194.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14J25, 14E25, 14M15

Retrieve articles in all journals with MSC: 14J25, 14E25, 14M15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0718977-3
Article copyright: © Copyright 1983 American Mathematical Society